Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes heartburn while treating tuberculosis?

I was diagnose tuberculosis and the treatment is in process for last four months two months before i really feel pressure on my lever doctor advice me that you take overdose of TB medicine and recommend SGPT that was then ok. But the stomach really feel hard after two months i feel heartburn condition so i visit emergency where they inject me novidate and gravenate injections but all in vain one of my friend advice me to have risek 40mg after having that i was relaxed and few pus cells exerts in my stool but i really feel cracks on my abdomen and intestine after these so gastroentrologist said your intestines got sensitive but after having few medicine my stomach is ok but i feel pressure on my head after having stomach medicine and i feel uncomfortable in having deep sleep. So kindly advice me.whats the reason behind it the medicine i have taken for stomach sensitivity includes Fasigyn Colofac Cefiget Neopard 25mg
Fri, 24 May 2019
Report Abuse
General Surgeon 's  Response
Hello,

* The burning chest is secondary to drug induced gastritis from the tuberculosis treatment.
* It requires antacid and proton pump inhibitor therapy, but certain of these molecules interact at the cytochrome P450 synthesis pathway of the liver and can alter the drug levels of tuberculosis regiment.
* So do consult with your treating physician before taking any off the counter medicine ahead.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes heartburn while treating tuberculosis?

Hello, * The burning chest is secondary to drug induced gastritis from the tuberculosis treatment. * It requires antacid and proton pump inhibitor therapy, but certain of these molecules interact at the cytochrome P450 synthesis pathway of the liver and can alter the drug levels of tuberculosis regiment. * So do consult with your treating physician before taking any off the counter medicine ahead. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Bhagyesh V. Patel, General Surgeon